# SDR 2000UALA00463

- Difficulty date: August 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1835U
- Make and model: Doug DC-10-10
- Aircraft serial: 47967
- Aircraft time: 80,057 hours, 27,893 cycles
- Engine: Ge CF66D
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 707304EMOD
- Part serial: 412
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF (90 KTS) NR 2 GEN LIGHTS FLASHED AND AC BUS TRIPPED OFF.  *S/D*  REPLACED NR 2 CSD.  OPS AND LEAK CHECKED OK.  SHOP FINDINGS - NO DESCREPANCY FOUND; REPLACED HYDRAULIC LOG ASSEMBLY, SEALS AND FILTER ELEMENT, PER UAL SPECIFICATIONS.
